Facebook Pixel
Q: 

Pregnant or paranoid?

By May 29, 2017 - 10:21am
 
Rate This

I had been on microgynon since January. I got my placebo bleeding "period" on April 24th and didnt start my new pack. I had unprotected on May 6th and 7th and that same day I took the day after pill. On the 17th I had some brown/black light spotting and clots. On the 23rd which was the day after I was supposed to get my period I (again, im stupid i know) had unprotected and took just a really high dose of microgynon about like 7 pills (because I was on an island and could not get any plan). Im 7 days late and super stressed, still have not taken a pregnancy test. P.S.: all the times we have had sex my boyfriend has not finished inside me, he pulls out (I know, still stupid).

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!